# SDR CALA2021082501430

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 60,295 hours, 11,113 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Quick Disconnect
- Condition: Loose
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DRIVE LIGHT ILLUMINATED AND CREW DISCONNECTED IDG. FOUND #2 ENG IDG LOW OIL QUANTITY MESSAGE ON EICAS STATUS PAGE. FOUND IDG OIL LEAKAGE FROM BOTH QUICK DISCONNECTS SERVICE FITTINGS FOR OVERFLOW DRAIN AND PRESSURE FILL. REPLACED QUICK DISCONNECT FITTINGS REF AMM  24-11-01-726-001. RECONNECTED IDG DRIVE, SERVICED IDG REF AMM 12-13-03.  PERFORMED IDLE RUN FOR 15 ADD EMP:126318 DEFECTS AND VERIFIED NO OIL LEAKS FOR GENERATOR DRIVE. MINUTES AT 77% ELECTRICAL LOAD ON #2 ENGINE GENERATOR WITH NO
